# SDR C2XA00CL018

- Difficulty date: February 7, 2000
- Submitted: April 16, 2000
- Operation: Air carrier
- Aircraft: N16718
- Make and model: Emb EMB-120ER
- Aircraft serial: 120136
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 2050500101
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3176 - AFTER TAKEOFF, THE CREW REPORTED A STRONG BURNING SMELL IN THE COCKPIT.  THE AIRCRAFT RETURNED TO CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT MAIN LANDING GEAR PROXIMITY SWITCH IAW EMB 120 MM 32-01-01.  AN OPERATIONAL CHECK OF THE AIR CONDITIONING SYSTEM AND GROUND COOLING FAN WAS ACCOMPLISHED IAW EMB 120 MM 21-50-00 WITH SATISFACTORY RESULTS.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
